# SDR QXEA2024021200031

- Difficulty date: February 7, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N642QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000762
- Aircraft time: 13,538 hours, 8,963 cycles
- System (JASC): 2565 · Escape Slide
- Part: Insulation
- Condition: Separated
- Location: Slide Cable
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD SERVICE DOOR EVACUATION SLIDE MECHANISM CABLE CASING IS SEPARATED AT UPPER END. REPAIRED EVACUATION SLIDE MECHANISM CABLE CASING UPPER END INSULATION ON FWD SERVICE DOOR PER HORIZON COC AMM 52-41-40, MCN E520113-01. REF AMM 52-41-40, 52-41-00.
